# SDR CA140227002

- Difficulty date: February 24, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ170200SU
- Aircraft time: 19,514 hours
- Engine: Ge CF348E5A1
- System (JASC): 5554 · Rudder/Tab, Attach Fittings
- Part: Attach Fitting
- Part number: 17063072407
- Condition: Broken
- Location: Rudder
- Part time: 19,877 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) RUDDER LOWER ATTACHMENT FITTING BROKEN, DISCOVERED DURING ROUTINE INSPECTION. CAUSE OF DAMAGE UNKNOWN AT THIS TIME.
